# SDR REXA2013032600451

- Difficulty date: March 26, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 11,527 hours, 7,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT BAY FLOOR IS CRACKED IN CORNER CUTOUT AT FS 193.00 RIGHT SIDE.  REPAIRED FWD EQUIPMENT BAY FLOOR CORNER CUTOUT AT FS 193.00 RIGHT SIDE IAW EO #R53316.
